# SDR 05FDEA04193

- Difficulty date: December 8, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 38,618 hours, 10,596 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD FLAP INBOARD AFT HINGE BRACKET AFT FITTING   FORWARD ATTACH HOLE FOUND CORRODED.  CORROSION REMOVED AND REPAIR CARRIED OUT AS PER FEDEX EA 1-5750-90699.
